# SDR IPXA2016100308869

- Difficulty date: September 29, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 52,958 hours, 17,933 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Condition: Broken
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, AIRCRAFT DEVELOPED A FLAP ASYMMETRY ISSUE. RETURNED TO DEPARTURE. NO EMERGENCY DECLARED.  NR 6 INBD L/E SLAT CONTROL ROD BROKEN. R & R THE SLAT CONTROL ROD AND OPS TESTED NORMAL IAW AMM 27-81-01/601, 27-51-00/501.
